Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the uniform asymptotic stability in functional-differential equations
HTML articles powered by AMS MathViewer

by L. Z. Wen PDF
Proc. Amer. Math. Soc. 85 (1982), 533-538 Request permission

Abstract:

We consider a system of functional differential equations $x’(t) = F(t,{x_t})$ and obtain conditions on a Liapunov functional to insure the uniform asymptotic stability of the zero solution.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34K20
  • Retrieve articles in all journals with MSC: 34K20
Additional Information
  • © Copyright 1982 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 85 (1982), 533-538
  • MSC: Primary 34K20
  • DOI: https://doi.org/10.1090/S0002-9939-1982-0660599-6
  • MathSciNet review: 660599